Hi! My Tinnitus Probably Came from Various Medications and/or Acoustic Trauma

Discussion in 'Introduce Yourself' started by David Vance, Nov 30, 2019.

    1. David Vance

      David Vance Member

      Tinnitus Since:
      Jan 2018
      Cause of Tinnitus:
      Chemotherapy, imbalances with the body.
      Hi everyone, I'm new to the forum!

      I developed tinnitus 2 years ago which has led to hyperacusis. It's been a difficult past couple of years, but making it through. I believe my hyperacusis and tinnitus came from various medications and acoustic trauma.

      Hoping to find support and be of support!

      Thanks, take care!
       
      • Hug Hug x 4
      • Like Like x 2
    2. Daniel Lion
      Ape-like

      Daniel Lion Member Podcast Patron Benefactor Hall of Fame

      Location:
      SE Asia
      Tinnitus Since:
      2017
      Cause of Tinnitus:
      Noise trauma, hearing loss
      Hi David,
      Welcome. I am sure the last few years have been difficult to say the least.
      Hyperacusis is awful and tinnitus is a drag, so sounds strange to say welcome, but, glad you are here.

      There is a lot of info here and solid support.
      Hyperacusis can be helped various ways... potentially. Sometimes the introduction of soft sounds really helps as does diet, exercise, protection ...etc.
      Read up, and see what you find.

      There are also some hopeful technologies being developed and even being used now that have really helped some people in the form of neuromodulation and sound therapy.
      Wishing you the best, and when you have a question ask.
      Take good care...
       
      • Like Like x 1
    3. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Welcome to the forum. Your support will be greatly appreciated. Yes there are many support forums here. For hyperacusis you may find better support for your condition at the Hyperacusis Support Forum. I have had both T and H too mself. H usually fades over time for many members especially for those H caused by acoustic trauma. If you have ear pains and persistent H then others at the H support forum may offer some advice especially if medications are needed to lessen H. Good luck and take care. God bless.
       
    4. dgray

      dgray Member Benefactor

      Location:
      Virginia
      Tinnitus Since:
      July 2016
      Cause of Tinnitus:
      Unknown, High Frequency Hearing Loss
      Hi David, welcome my friend. When this awful noise started in my head I too had the horrific hyperacusis but after about 3 months the hyperacusis went away completely and now I only deal with the noise. Please keep your head up and be positive because there is a good possibility that the hyperacusis will subside. I will pray for you. There are many, many kind and knowledgeable folks here. God bless, douglas
       
    5. AUTHOR
      AUTHOR
      David Vance

      David Vance Member

      Tinnitus Since:
      Jan 2018
      Cause of Tinnitus:
      Chemotherapy, imbalances with the body.
      Hey everyone.

      So I have given Chiro a go to help with pain I have and maybe to help hyperacusis & tinnitus, but it just caused too much pain to keep going.

      I'm thinking about giving acupuncture a go, what's everyone's take? Did it help anybody?

      What about other therapies? Craniosacral osteopath, or just a regular osteopath?

      Thanks!
       
    6. Barbara777

      Barbara777 Member Benefactor

      Location:
      USA
      Tinnitus Since:
      2/2015
      That's safer. Chiropractics are mostly quacks and they can make tinnitus worse.
      Acupuncture doesn't help tinnitus.
      These therapies might help make your mind feel better but won't reduce your tinnitus loudness.
       

Share This Page

Loading...